# SDR CALA2009012800067

- Difficulty date: January 28, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 28,681 hours, 10,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A52409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL AT STATION 540 LBL-0 FOUND TO BE CRACKED.  REMOVED AND REPLACED CHANNEL AT STATION 540 LBL-0 PER B737 SRM 51-40-02.
